Syndrome of inappropriate antidiuretic hormone secretion (SIADH) in a patient with microscopic polyangiitis following low-dose intravenous cyclophosphamide: a possible pathogenic link with disease activity

Tomofumi Kiyokawa, Hironari Hanaoka, Harunobu Iida, Kana Ishimori, Yukiko Takakuwa, Yoshioki Yamasaki, Takahiro Okazaki, Shoichi Ozaki, Kimito Kawahata

研究成果: Article査読

1 被引用数 (Scopus)

抄録

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) induced by cyclophosphamide (CY) in rheumatology has been rarely described. Most reported cases developed SIADH at the first administration of high-dose CY. We report the case of a 76-year-old female with microscopic polyangiitis (MPA) who developed SIADH during the seventh course of low-dose intravenous cyclophosphamide (IVCY). Our report suggested that SIADH may be developed at any course of IVCY treatment and a process other than CY toxicity may be involved. An exacerbation of interstitial lung disease (ILD) and overexpression of inflammatory cytokines may have contributed to the development of SIADH in this case. Since the active phase of MPA might be a risk factor for SIADH, MPA patients should be evaluated for subclinical SIADH.

本文言語English
ページ(範囲)177-180
ページ数4
ジャーナルModern Rheumatology Case Reports
2
2
DOI
出版ステータスPublished - 2018 7月 3
外部発表はい

ASJC Scopus subject areas

  • リウマチ学

フィンガープリント

「Syndrome of inappropriate antidiuretic hormone secretion (SIADH) in a patient with microscopic polyangiitis following low-dose intravenous cyclophosphamide: a possible pathogenic link with disease activity」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル